# SDR ASAA9880254

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PRIOR TO DEPARTURE OF FLIGHT 453, CREW REPORTED THE L1 DOOR WAS DIFFICULT TO UNLATCH FROM THE FULL OPEN POSITION.  LUBRICATED THE DOOR HOLD OPEN MECHANISM AND OPERATED NORMALLY.  (M)
